# SDR 07FDEA01152

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug DC-10-10
- Aircraft serial: 46973
- Aircraft time: 51,055 hours, 19,129 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 731-771
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CRACKED NEAR NR 7 MCD LATCH FITTING REMOVED SEAT TRACK AT LBL 108 STA 731 TO 771 IAW DC/10MD10 SRM 53-70-00, VOL 1 PG 6 A.  FABRICATED HAT CHANNEL AND SPLICE PLATE 7075T6 .050" PO 543247.6 HAT CHANNEL S4932154-N00 PO 563619.1 IAW DC/MD 10 SRM 53-70-00 VOL 1 PG 6.  FABRICATED SEAT TRACK.  REPAIR S4929149 PO 564954 IAW DC/MD10 SRM 53-70-00 VOL I PG 6.  ALODINED AND PRIMED IAW DC/MD 10 SRM 51-21-01 VOL I PG 1-15.  INSTALLED SEAT TRACK AND SEALED IAW DC/MD 10, SRM 53-70-00 VOL 1 PG 7.
